Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from postmenopausal mid cycle stress and bed wetting, I have started trying progesterone cream

I am 44 years old, have been under a tremendous level of stress, am midcycle and have been emotionally burned out for quite a while now due to circumstances in family. I take Sectral for sinus node dysfunction and also have afib. In the past 5 months I have wet the bed twice which is embarrassing. It s usually during this midweek of emotional imbalance-as things are starting to level off-and I m exhausted. I find myself in a deep sleep, dream I am in the restroom and...well, the obvious occurs. Is this par for the course with perimenopause, is it all stress, a combination, or something else? I ve started trying progesterone cream and it seems to help the emotional thing but this is embarrassing. Ideas?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
welcome to healthcaremagic
for your emotional stress it will be helpful to have consultation and counselling with psychiatrist
the medicine you are taking sectral some times may cause anxiety as side effects aggravating your emotional condition
this medicine can cause dreams and nocturia also
you should discuss your problems with you r doctor and may be the medicine can be changed
you m\should consult gynaecologist for your menstrual problems
make it practice not to take much liquids 2 to 3 hrs before going to bed
and void your bladder before going to bed
and in between in the night if you wake up void your bladder
you can use adult diaper for time being during bed time till your problem is solved
Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor